A linear Radon-Nikodym type theorem for C * -algebras with applications to measure theory
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 2, p. 345-354
@article{ASNSP_1987_4_14_2_345_0,
     author = {Maltese, George and Niestegge, Gerd},
     title = {A linear Radon-Nikodym type theorem for $C^\ast $-algebras with applications to measure theory},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {2},
     year = {1987},
     pages = {345-354},
     zbl = {0663.46062},
     mrnumber = {939632},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_2_345_0}
}
Maltese, George; Niestegge, Gerd. A linear Radon-Nikodym type theorem for $C^\ast $-algebras with applications to measure theory. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 2, pp. 345-354. http://www.numdam.org/item/ASNSP_1987_4_14_2_345_0/

[1] S. Bochner. Additive set functions on groups, Ann. of Math. 40 (1939), 769-799. | JFM 65.1317.01 | MR 669 | Zbl 0024.04203

[2] S. Bochner, - R.S. Phillips. Additive set functions and vector lattices, Ann. of Math. (2) 42 (1941), 316-324. | JFM 67.0162.02 | MR 4079 | Zbl 0026.00104

[3] R.S. Bucy - G. Maltese. A representation theorem for positive functionals on involution algebras, Math. Ann. 162 (1966), 364-367. | MR 203499 | Zbl 0132.10804

[4] J. Dixmier. Les algèbres d'opérateurs dans l' espace hilbertien, 2. edition. Gauthier-Villars, Paris (1969).

[5] J. Dixmier. Les C*-algèbres et leurs representations, Gauthier-Villars, Paris (1969). | MR 246136 | Zbl 0174.18601

[6] N. Dunford - J.T. Schwarz. Linear operators I, Interscience, New York (1958). | Zbl 0084.10402

[7] C. Fefferman. A Radon-Nikodym theorem for finitely additive set functions, Pacific J. Math. 23 (1967), 35-45. | MR 215956 | Zbl 0181.14801

[8] A. Grothendieck. Un résultat sur le dual d'une C*-algèbre, J. Math. Pures Appl. 36 (1957), 96-108. | MR 89377 | Zbl 0083.10401

[9] S.P. Gudder. A Radon-Nikodym theorem for *-algebras, Pacific J. Math. 80 (1979), 141-149. | MR 534703 | Zbl 0406.46055

[10] G. Niestegge. Absolute continuity for linear forms on B*-algehras and a Radon-Nikodym type theorem (quadratic version), Rend. Circ. Mat. Palermo 32 (1983), 358-376. | MR 743199 | Zbl 0534.46044

[11] G. Niestegge. Sätze vom Radon-Nikodym-Typ für Funktionale auf B*-Algebren, Schriftenreihe des Math. Instituts der Universität Münster, 2. Serie, Heft 22 (1981). | MR 644803 | Zbl 0474.46051

[12] G.K. Pedersen. C*-algebras and their automorphism groups, Academic Press, London (1979). | MR 548006 | Zbl 0416.46043

[13] S. Sakai. C*-algebras and W*-algebras, Springer Verlag, Berlin (1971). | MR 442701 | Zbl 0219.46042

[14] S. Stratila - L. Zsido. Lectures on von Neumann algebras, Abakus Press, Tunbridge Wells, Kent (1979). | MR 526399 | Zbl 0391.46048

[15] A. Van Daele. A Radon-Nikodym theorem for weights on von Neumann algebras, Pacific J. Math. 61 (1975), 527-542. | MR 410408 | Zbl 0325.46068